# SDR CALA2014021300187

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 46,689 hours, 16,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 124621
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TASK B737-33-3-0235 FOUND BATTERY PACK AT STATION 322, WL 291& LBL 7 INOPERATIVE.  R & R BATTERY PACK AT STATION 322, WL 291 & LBL 7 IAW B737 AMM 33-51-06.
